U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

Does isoniazid causes hematologic dysfunction?

1 doctor answer1 doctor weighed in
Dr. Michael Ein
Infectious Disease 48 years experience
Yes: Isoniazid causes many adverse reactions. Hepatitis is the most feared. It also can cause peripheral neuropathy, fever, skin rashes and hematologic abnormalities among others.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 21-year-old female asked:
1 doctor answer1 doctor weighed in
A 21-year-old female asked:
1 doctor answer5 doctors weighed in
A 28-year-old male asked:
1 doctor answer1 doctor weighed in
A 31-year-old member asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 26, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.